| Catalog Number |
105-4010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 12 weeks due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 12 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.A 40 mm centered glenosphere and a 40 mm + 3 standard humeral cup were explanted.These items were replaced with a 40 mm eccentric glenosphere and a 40 mm + 3 stability 135/145 humeral cup.